Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 19, NWS Wilmington, OH

April 26, 2016Clark County, Greene County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 26, 2016, 2:54 PM EDT for Clark County, Greene County, Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 2:54 PM EDT (18:54 UTC)
Expired
Apr 26, 2016, 3:30 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clark County, OH, Greene County, OH

The radar

The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 3:24 PM EDTHAIL 15 Se Yellow Springs, OHEVENT OCCURRED NORTH OF CEDARVILLE ON ROUTE 72.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS51 KILN 261854
SVRILN
OHC023-057-261930-
/O.NEW.KILN.SV.W.0019.160426T1854Z-160426T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
254 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 330 PM EDT.

* AT 254 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ENON...MOVING
  EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...FAIRBORN...YELLOW SPRINGS...WRIGHT-PATTERSON AFB...
  CEDARVILLE...ENON...SOUTH CHARLESTON...WILBERFORCE...LISBON...
  DONNELSVILLE...CLIFTON...SPRINGFIELD MUNICIPAL AIRPORT...PITCHIN...
  HOLIDAY VALLEY...GREEN MEADOWS...SELMA...SNYDERVILLE...HUSTEAD AND JOHN
  BRYAN STATE PARK.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 43 AND 60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3987 8356 3967 8384 3985 8405 3995 8392
TIME...MOT...LOC 1854Z 292DEG 22KT 3985 8396 

HAIL...0.88IN
WIND...60MPH
 
$$

FRANKS
1 follow-up statement
976 
WWUS51 KILN 261912
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
312 PM EDT TUE APR 26 2016

OHC023-057-261930-
/O.CON.KILN.SV.W.0019.000000T0000Z-160426T1930Z/
CLARK OH-GREENE OH-
312 PM EDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN CLARK AND NORTHEASTERN GREENE COUNTIES...

AT 312 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YELLOW SPRINGS...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...YELLOW SPRINGS...CEDARVILLE...SOUTH CHARLESTON...LISBON...
CLIFTON...SPRINGFIELD MUNICIPAL AIRPORT...PITCHIN...HUSTEAD...JOHN BRYAN
STATE PARK AND SELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3987 8356 3970 8380 3982 8391 3990 8383
      3991 8374
TIME...MOT...LOC 1912Z 292DEG 22KT 3981 8383 

HAIL...0.88IN
WIND...60MPH
 
$$

FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:20 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 26, 1:20 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
120 PM EDT TUE APR 26 2016

.SYNOPSIS...
A FRONTAL BOUNDARY WILL MEANDER NEAR THE AREA THROUGH THURSDAY
BEFORE MOVING OUT OF THE REGION ON FRIDAY. THIS BOUNDARY WILL BE
THE FOCUS FOR SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE
NEXT FEW DAYS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREA OF SHOWERS AND THUNDERSTORMS HAS PUSHED MAINLY EAST OF FCST
AREA. SOME SCATTERED DEVELOPMENT IN SOUTHEAST PART OF FCST AREA.
HAVE BUMPED POPS DOWN FOR THE MORNING NORTH OF THIS AREA UNTIL
MORE AFTERNOON AND EVENING ACTIVITY. EXPECT ADDITIONAL ACTIVITY
THIS AFTERNOON ESPECIALLY SOUTH OF I-70. SPC CONTINUES MRGL
THREAT IN SOUTHERN CWA WHICH LOOKS REASONABLE WITH ISOLATED STRONG
TO SEVERE WITH SOME MARGINAL WIND AND HAIL. ONLY OTHER SMALL CHANGES
WERE LESS CLOUDS FOR DAYTON AREA FOR THE REST OF THE MORNING AND
TWEEK TEMPS DOWN A TAD IN CENTRAL OHIO WITH CLOUD COVER EARLY ON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
PRECIPITATION CHANCES BECOME MORE CONFINED TO SOUTHERN PORTIONS OF
THE REGION TONIGHT CLOSER TO THE FRONTAL BOUNDARY. THIS BOUNDARY
WILL LIFT NORTHWARDS WEDNESDAY AND WEDNESDAY NIGHT. AS IT DOES
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP. ON THURSDAY AN
UPPER LEVEL DISTURBANCE APPROACHES THE REGION AND THIS FEATURES
MOVES THROUGH THURSDAY NIGHT. PRECIPITATION WILL THEN TAPER OFF
ACROSS THE REGION. SOME OF THE THUNDERSTORMS ON THURSDAY COULD
ALSO BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL THE
PRIMARY THREATS.

THERE WILL BE A RANGE IN TEMPERATURES OVER THE NEXT FEW DAYS WITH
WARMER READINGS SOUTH OF THE FRONTAL BOUNDARY AND COOLER VALUES
NORTH OF THE BOUNDARY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
WEAK RIDGING WILL RETURN FOR FRIDAY INTO FRIDAY NIGHT ALONG WITH
DRY AND SEASONAL TEMPERATURES.

12Z GUIDANCE IS STILL SHOWING TIMING DISCREPANCIES WITH THE APPROACH
OF THE NEXT WEATHER SYSTEM OVER THE WEEKEND. HAVE TAKEN MORE OF A
BLEND OF THE ECMWF AND WPC GUIDANCE TO TRY AND PINPOINT THE HIGHEST
THREAT FOR PCPN. THIS SHOULD OCCUR ON SUNDAY WITH DECREASING CHANCES
ON MONDAY AS THE SYSTEM SLOWLY MOVES ACROSS THE REGION.

NEAR OR SLIGHTLY ABOVE TEMPERATURES EARLY IN THE PERIOD WILL TREND
TO SLIGHTLY BELOW NORMAL VALUES BY EARLY NEXT WEEK DUE TO THE
LIKELIHOOD OF PCPN AND CLOUDY SKIES.

&&

.AVIATION /18Z TUESDAY THROUGH SATURDAY/...
SCATTERED SHRA AND CONVECTION BEGINNING TO DEVELOP MAINLY SOUTH OF
I-70. HAVE INCLUDED VCTS FOR THE AFTERNOON IN NORTHERN TAF SITES
WITH MORE WIDESPREAD ACTIVITY ACROSS THE SOUTH NEAR OHIO RIVER
DURING THE EVENING. MODELS INDICATING AT LEAST MVFR CIGS ACROSS FCST
AREA AFTER 03Z INTO THE DAY ON WEDNESDAY. WILL KEEP THOSE IN FCST
WITH SOME IMPROVEMENT NEAR 18Z WEDNESDAY. EXPECT SCATTERED SHRA TO
RETURN TO SOUTHWEST TAF SITES WEDNESDAY AFTERNOON AND EVENING.
WINDS GENERALLY WEST TURNING TO THE NORTH AND NORTHEAST TONIGHT
INTO WEDNESDAY NEAR 10 KNOTS.

OUTLOOK...MVFR CIGS AND VSBYS WITH SOME THUNDERSTORMS POSSIBLE WEDNESDAY
INTO THURSDAY EVENING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...PADGETT
LONG TERM...HICKMAN
AVIATION...PADGETT
Hazardous weather outlook, Apr 26, 5:04 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
504 AM EDT TUE APR 26 2016

OHZ026-034-035-042>046-051>056-064-065-074-270915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
504 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-270915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
504 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND
MOVE EAST-SOUTHEAST THROUGH THE REGION GOING INTO THE EVENING
HOURS. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY
TIMING FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO BE
BETWEEN 4 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION ON THURSDAY.
A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE POTENTIAL FOR
DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND THURSDAY.

In the hours before

Special weather statement, Apr 26, 1:37 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT TUE APR 26 2016

OHZ056-065-261800-
LICKING OH-FAIRFIELD OH-
137 PM EDT TUE APR 26 2016

...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT SOUTHEASTERN LICKING
AND NORTHEASTERN FAIRFIELD COUNTIES UNTIL 200 PM EDT...

AT 137 PM EDT...RADAR INDICATED A THUNDERSTORM OVER FAIRFIELD
BEACH...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
BUCKEYE LAKE...HEBRON...MILLERSPORT...HARBOR HILLS...FAIRFIELD BEACH...
KIRKERSVILLE...GRATIOT...INTERSTATE 70 AT STATE ROUTE 37...INTERSTATE 70
AT STATE ROUTE 13 AND BROWNSVILLE.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 124 AND 142...AND NEAR
MILE MARKER 144.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3995 8223 3991 8223 3992 8240 3993 8242
      3993 8246 3987 8247 3984 8241 3983 8242
      3990 8259 3997 8258 3996 8220 3995 8220
TIME...MOT...LOC 1737Z 282DEG 35KT 3991 8250

FRANKS
Local storm report, Apr 26, 1:58 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     KILN WILMINGTON APT     39.43N 83.79W
04/26/2016  M58 MPH          CLINTON            OH   ASOS

&&

JGIBSON
Local storm report, Apr 26, 2:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             MELVIN                  39.47N 83.72W
04/26/2016  M0.75 INCH       CLINTON            OH   PUBLIC

            OBSERVER PROVIDED PHOTO OF HAIL STONES NEXT TO A DIME.

&&

JGIBSON
Special weather statement, Apr 26, 2:42 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
242 PM EDT TUE APR 26 2016

OHZ051-053-261915-
MIAMI OH-CLARK OH-
242 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MIAMI AND
SOUTHWESTERN CLARK COUNTIES UNTIL 315 PM EDT...

AT 242 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
CARLISLE...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HUBER HEIGHTS...NEW CARLISLE...ENON...BROWN...DONNELSVILLE...
PARK LAYNE...HOLIDAY VALLEY...GREEN MEADOWS...BRANDT...MEDWAY...CRYSTAL
LAKES...SNYDERVILLE AND HUSTEAD.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 42 AND 54.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3995 8374 3982 8388 3983 8394 3984 8394
      3984 8396 3986 8405 3988 8405 3988 8411
      3991 8412 3998 8402
TIME...MOT...LOC 1842Z 283DEG 27KT 3990 8405

FRANKS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:20 AM EDTSpecial Weather StatementILNDelaware, Licking25 min
Apr 26, 5:38 AM EDTSpecial Weather StatementILNLogan37 min
Apr 26, 5:42 AM EDTSpecial Weather StatementILNLicking33 min
Apr 26, 1:37 PM EDTSpecial Weather StatementILNPerry23 min
Apr 26, 1:58 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland14 min
Apr 26, 2:42 PM EDTSpecial Weather StatementILNClark33 min
Apr 26, 3:13 PM EDTSpecial Weather StatementILNHighland32 min
Apr 26, 3:17 PM EDTSpecial Weather StatementILNFairfield28 min
Apr 26, 3:28 PM EDTSpecial Weather StatementILNFayette32 min
Apr 26, 3:33 PM EDTSpecial Weather StatementILNButler27 min
Apr 26, 3:34 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison26 min
Apr 26, 3:38 PM EDTSpecial Weather StatementILNClinton, Greene37 min
Apr 26, 3:48 PM EDTSpecial Weather StatementILNPike27 min
Apr 26, 3:54 PM EDTSpecial Weather StatementILNHocking36 min
Apr 26, 3:56 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Warren34 min
Apr 26, 4:27 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland18 min
Apr 26, 4:35 PM EDTSpecial Weather StatementILNGreene25 min
Apr 26, 4:44 PM EDTSevere Thunderstorm WarningILNButler, Preble31 min
Apr 26, 4:45 PM EDTSpecial Weather StatementILNHighland30 min
Apr 26, 4:51 PM EDTSpecial Weather StatementILNRoss24 min
Apr 26, 4:52 PM EDTSpecial Weather StatementILNHamilton23 min
Apr 26, 4:57 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross18 min
Apr 26, 4:59 PM EDTSpecial Weather StatementILNFayette, Greene31 min
Apr 26, 5:04 PM EDTSevere Thunderstorm WarningILNHamilton26 min
Apr 26, 5:10 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike35 min
Apr 26, 5:25 PM EDTSpecial Weather StatementILNPike35 min
Apr 26, 5:26 PM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison3 hr
Apr 26, 5:30 PM EDTSpecial Weather StatementILNClermont30 min
Apr 26, 5:32 PM EDTSpecial Weather StatementILNFayette28 min
Apr 26, 5:32 PM EDTSevere Thunderstorm WarningILNPike15 min
Apr 26, 5:40 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Madison35 min
Apr 26, 5:44 PM EDTSpecial Weather StatementILNGreene31 min
Apr 26, 5:45 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto30 min
Apr 26, 5:51 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Madison, Pickaway3 hr
Apr 26, 5:53 PM EDTSpecial Weather StatementILNBrown, Clermont37 min
Apr 26, 5:59 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland31 min
Apr 26, 6:01 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton29 min
Apr 26, 6:08 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble37 min
Apr 26, 6:11 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto34 min
Apr 26, 6:21 PM EDTSpecial Weather StatementILNFranklin24 min
Apr 26, 6:30 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland45 min
Apr 26, 6:30 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway30 min
Apr 26, 6:35 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland4 hr
Apr 26, 6:37 PM EDTAreal Flood AdvisoryILNButler, Preble3 hr
Apr 26, 6:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton23 min
Apr 26, 6:39 PM EDTSevere Thunderstorm WarningILNScioto36 min
Apr 26, 6:45 PM EDTSpecial Weather StatementILNButler, Hamilton30 min
Apr 26, 6:51 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren39 min
Apr 26, 7:04 PM EDTFlash Flood WarningILNAdams, Brown, Clermont, Hamilton, Scioto5 hr
Apr 26, 7:08 PM EDTSevere Thunderstorm WarningILNHamilton37 min
Apr 26, 7:28 PM EDTSpecial Weather StatementILNWarren32 min
Apr 26, 7:29 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren31 min
Apr 26, 7:41 PM EDTSevere Thunderstorm WarningILNHighland34 min
Apr 26, 7:53 PM EDTSpecial Weather StatementILNRoss37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.